# SDR AALA971318

- Difficulty date: July 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N160AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46710
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 775
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION ON SEAT TRACK AT BS 775.  REMOVED DAMAGED AREA, INSTALLED FILLER AND DOUBLER PER SRM 53-00-01.  TST:  71,127.30 HOURS.  CYCLES:  27,268.  (X)
